Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 39, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 13, 2025, 6:01 AM EST for Dawson County, Georgia. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2025, 6:01 AM EST (11:01 UTC)
- Expired
- Feb 13, 2025, 1:27 PM EST
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dawson County, GA
The radar
The Atlanta radar (KFFC), 122 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Etowah River 0.2 mi downstream GA 53 near Dawsonville (DWLG1). The gauge peaked at 14.81 ft at Feb 13, 2025, 10:00 AM EST.
- Action stage
- 7 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02389050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
162
WGUS42 KFFC 131101
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
601 AM EST Thu Feb 13 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Etowah River Downstream of GA 53 near Dawsonville affecting
Dawson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC085-132315-
/O.NEW.KFFC.FL.W.0039.250213T1101Z-000000T0000Z/
/DWLG1.1.ER.250213T0935Z.250213T1000Z.000000T0000Z.UU/
601 AM EST Thu Feb 13 2025
...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Etowah River Downstream of GA 53 near Dawsonville.
* WHEN...From this morning until further notice.
* ADDITIONAL DETAILS...
- At 5:00 AM EST Thursday the stage was 14.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:00 AM EST Thursday was 14.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
14.3 feet on 01/10/2024.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3438 8410 3439 8407 3439 8405 3438 8404
3437 8406 3437 8408
$$
SEC2 follow-up statements
994
WGUS82 KFFC 131721
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1221 PM EST Thu Feb 13 2025
...The Flood Warning continues for the following rivers in Georgia...
Etowah River Downstream of GA 53 near Dawsonville affecting
Dawson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
GAC085-140600-
/O.CON.KFFC.FL.W.0039.000000T0000Z-000000T0000Z/
/DWLG1.1.ER.250213T0935Z.250213T1515Z.000000T0000Z.UU/
1221 PM EST Thu Feb 13 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Etowah River Downstream of GA 53 near Dawsonville.
* WHEN...Until further notice.
* ADDITIONAL DETAILS...
- At 11:00 AM EST Thursday the stage was 14.7 feet and falling.
- Forecast...No forecast is available for this location.
- Flood stage is 14 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3438 8410 3439 8407 3439 8405 3438 8404
3437 8406 3437 8408
$$391
WGUS82 KFFC 131827
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
127 PM EST Thu Feb 13 2025
...The Flood Warning is cancelled for the following rivers in
Georgia...
Etowah River Downstream of GA 53 near Dawsonville affecting
Dawson County.
GAC085-131930-
/O.CAN.KFFC.FL.W.0039.000000T0000Z-250213T1827Z/
/DWLG1.1.ER.250213T0935Z.250213T1515Z.250213T1747Z.UU/
127 PM EST Thu Feb 13 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Etowah River Downstream of GA 53 near Dawsonville.
* ADDITIONAL DETAILS...
- At 1:00 PM EST Thursday the stage was 13.8 feet and falling.
- Forecast...No forecast is available for this location.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3438 8410 3439 8407 3439 8405 3438 8404
3437 8406 3437 8408
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 13, 3:43 AM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Feb 13, 3:43 AM EST, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 343 AM EST Thu Feb 13 2025 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Friday) Issued at 332 AM EST Thu Feb 13 2025 Strong wedge is still holding in place across much of north and central GA early this morning. A cold front is currently situated across central AL and is pushing east. A line of showers and thunderstorms has developed out ahead of the front. On the north side of the wedge, the convection remains elevated. However, along the entire line heavy rainfall is occurring. So far, the axis of heavier rainfall has occurred roughly along the Interstate 85 corridor and northward. There is a very narrow band of 4" to 5" totals that stretches from Haralson County through Polk and Bartow counties to Cherokee County. River Flood Warnings and Flash Flood Warnings remain in effect. No changes to the Flood Watch are anticipated at this time. Wedge is well depicted in the observations across the CWA this morning. There has been some erosion on the SW side and the boundary looks to be just north of CSG. Where the wedge has eroded, storms will be able to become surface based and tap into a little instability. South of the wedge, a few strong storms will be possible early this morning. Strong, gusty winds would be likely within any of the stronger storms (along with the heavy rainfall). Line of convection is moving at a fairly decent clip and conditions should improve from north to south fairly quickly this morning. Models are indicating clearing skies by early afternoon. High pressure will build in quickly from the west. Along with high pressure, a much drier and cooler airmass will also build into the CWA. MinT values tonight will mostly be in the 20s and 30s...with some lower 40s in the far SE. These temps are fairly close to normal for this time of year. MaxT values for Friday will be near or slightly below normal. NListemaa && .LONG TERM... (Friday night through Wednesday) Issued at 332 AM EST Thu Feb 13 2025 Surface high pressure will be exiting off the eastern seaboard with another CAD wedge developing in northeast GA along the lee side of the Appalachians Friday night into early Saturday. Meanwhile, a mid- level trough will dig across the western CONUS and track across the Southern Plains Saturday into Sunday. At the surface, a low pressure system and attendant cold front forming in the ArkLaTx tracking eastward will bring a final round of rain and a conditional severe threat for our area Saturday Night into Sunday. Latest model runs have indicated a slightly slower progression of this system. Nontheless, rain chances will start to increase on Saturday as a warm front lifts northward and becoming more widespread overnight into Sunday along and ahead of the cold front. The surface low and upper level support lifts quickly to the NNE early Sunday while the cold front moves through and rain chances gradually coming to an end. Surface high pressure will once again moves back into the region with quasi-zonal flow aloft. Thus we welcome another period of dry weather and seasonal temperatures on Monday lasting through Tuesday. Around mid to late weekend ensembles depict a southern stream system tracking across the Southern states bringing yet another round of unsettled weather. Stay tuned... Weekend Severe Potential: Similar to the Wednesday/Thursday, the more favorable timeframe for thunderstorms, potentially severe thunderstorms will be Saturday Night into early Sunday. As we know, nighttime severe weather can be especially hazardous, so remain weather aware. As of this update, SPC has painted a Slight Risk (Level 2 of 5) for North and west-central GA (including the ATL Metro). Uncertainties in the severe potential still remain. What we know: The convective mode would likely be linear owing to the high shear/low CAPE environment. Thus, isolated damaging winds and/or embedded spin up tornadoes could form within any kinks or breaks in the line. The area highlighted by the severe risk area (North and west-central GA including the ATL metro) will be in relatively close proximity to the surface low and better forcing. The CAD wedge may limit severe potential for areas east of the ATL metro. What we don't know: How much instability will be able to materialize at the surface? Does the lingering CAD wedge inhibit convective development? Weekend Rain and flooding chances: Rivers are likely to still be elevated with soils across the North well saturated and primed prior to this next round of rainfall this weekend. Minimal changes to the forecast rainfall totals Saturday through Sunday with values north of I-20/I-85 corridor ranging from 1 to 1.75 inches with isolated up to 2 inches at the higher elevations. NBM probabilities of greater than 1 inch of rainfall for this same region by Monday morning range from 70% to 90% -- the higher end probabilities in far north GA and at the highest elevations. Greater than 2 inches for North GA only still range from 45 to 50%. So while less 'heavy' rainfall with this system overall it may still be significant given antecedent soil conditions particularly up in North GA. WPC has painted a Marginal Risk (Level 1 of 4) for areas north of I-20/I-85 for heavy rainfall on Saturday. Long Term Temperature Overview: Seasonal temperatures are forecast for Friday with highs in the mid 50s to 60s and lows in the mid 30s to mid 40s. Saturday and Sunday look to be the warmest days in the period at least for parts of Central GA with highs ranging in the mid 50s to the north and mid/upper 70s across the south. We cool off at the start of the work week with morning lows on Monday in the 20s and 30s with forecast highs in the 40s and 50s and rebounding back into the 50s and 60s by Tuesday. 07 && .AVIATION... (06Z TAFS) Issued at 1242 AM EST Thu Feb 13 2025 Line of shra and isolated elevated tsra moving through the ATL metro. The line is moving fairly quickly. Have gone against models a bit with cigs, upstream obs show an improvement to IFR/low MVFR behind the front. Have kept some sct IFR in, but the predominate deck is 012. Winds will shift to the W/NW behind the line. Cigs should continue to improve through the mid to late morning and clearing by early afternoon. //ATL Confidence...06Z Update... Med confidence cigs. High confidence remaining elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 62 30 55 36 / 40 0 0 30 Atlanta 58 31 55 40 / 10 0 0 40 Blairsville 51 24 51 32 / 10 0 0 30 Cartersville 55 27 55 39 / 10 0 0 40 Columbus 66 35 61 45 / 40 0 0 30 Gainesville 59 30 52 36 / 10 0 0 30 Macon 67 35 59 41 / 90 0 0 30 Rome 54 27 56 39 / 10 0 0 40 Peachtree City 60 29 57 39 / 10 0 0 40 Vidalia 71 43 61 45 / 100 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM EST this morning for GAZ001>009-011>016- 019>025-030>035-041>048-052>057-066>068. && SHORT TERM...NListemaa LONG TERM....07 AVIATION...NListemaa
Hazardous weather outlook, Feb 13, 4:36 AM EST, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 436 AM EST Thu Feb 13 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 436 AM EST Thu Feb 13 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A Flood Watch is in effect through Thursday 7 AM this morning across portions of north and central Georgia. Rainfall will continue to taper off early this morning, but rises on creeks and streams are still likely through the day. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Another storm system will bring more heavy rainfall along with scattered thunderstorms to the area late Saturday into Sunday. There is a risk for severe storms with this system, and river flooding may also linger through the weekend into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely not needed tonight.
In the hours before
Special weather statement, Feb 13, 12:04 AM EST, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1204 AM EST Thu Feb 13 2025
GAZ053-054-056-066-067-130545-
Fayette GA-Coweta GA-Troup GA-Spalding GA-Meriwether GA-
1204 AM EST Thu Feb 13 2025
...Strong thunderstorms will impact portions of northwestern
Spalding, Fayette, northern Meriwether, northeastern Troup and Coweta
Counties through 1245 AM EST...
At 1204 AM EST, a line of strong thunderstorms with very heavy rain
was along a line extending from near Handy to Hogansville to Louise,
and moving northeast at 55 mph.
HAZARD...40 mph wind and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
flooding especially in poor drainage areas.
Locations impacted include...
Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Hogansville,
Grantville, Luthersville, Brooks, Moreland, Sharpsburg, Turin,
Haralson, Woolsey, Lone Oak, East Newnan, Corinth, Starrs Mill,
Louise, and Inman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3322 8496 3323 8494 3325 8495 3340 8492
3355 8449 3355 8444 3350 8442 3348 8439
3346 8438 3344 8440 3341 8439 3336 8440
3335 8439 3335 8436 3321 8444 3320 8447
3318 8451 3306 8498
TIME...MOT...LOC 0504Z 245DEG 49KT 3335 8489 3318 8492 3308 8496
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 13, 12:32 AM EST, 5 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1232 AM EST Thu Feb 13 2025
GAZ045-046-048-055-057-130615-
Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
1232 AM EST Thu Feb 13 2025
...Strong thunderstorms will impact portions of Rockdale,
southeastern DeKalb, Henry, Clayton and northwestern Newton Counties
through 115 AM EST...
At 1232 AM EST, a line of strong thunderstorms with heavy rain was
along a line extending from near Fayetteville to Starrs Mill to near
Haralson, and moving northeast at 60 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
McDonough, Conyers, Covington, Jonesboro, Stockbridge, Forest Park,
Riverdale, Hampton, Morrow, Lovejoy, Lake City, Oxford, Lithonia,
Porterdale, Lakeview Estates, Georgia International Horse Park, Lake
Spivey, Blacksville, Rex, and Ola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3376 8404 3375 8402 3379 8398 3369 8382
3361 8382 3343 8395 3340 8398 3339 8401
3335 8427 3335 8439 3339 8440 3341 8439
3344 8440 3345 8439 3348 8439 3350 8442
3355 8444 3355 8445
TIME...MOT...LOC 0532Z 243DEG 50KT 3348 8449 3335 8450 3325 8454
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 13, 1:56 AM EST, 4 hours 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
156 AM EST Thu Feb 13 2025
GAZ066>069-078-079-130745-
Harris GA-Upson GA-Troup GA-Meriwether GA-Talbot GA-Pike GA-
156 AM EST Thu Feb 13 2025
...Strong thunderstorms will impact portions of southern Meriwether,
southwestern Pike, northwestern Upson, southeastern Troup,
northwestern Talbot and Harris Counties through 245 AM EST...
At 156 AM EST, a line of strong thunderstorms with heavy rain was
along a line extending from near West Point to near River View to
near Bartletts Ferry Dam, and moving east at 65 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hamilton, Greenville, Manchester, West Point, Pine Mountain,
Woodbury, Warm Springs, Woodland, Molena, Gay, Sunset Village, Pine
Mountain-Callaway Gardens, Shiloh, Concord, F.d. Roosevelt State
Park, Atwater, Hilltop, Flint Hill, Sprewell Bluff State Park, and
Stovall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3315 8442 3299 8435 3280 8441 3264 8510
3266 8509 3269 8512 3272 8512 3274 8511
3274 8513 3276 8514 3278 8512 3281 8517
3283 8517 3285 8515 3286 8519 3288 8519
TIME...MOT...LOC 0656Z 248DEG 56KT 3285 8511 3274 8511 3266 8514
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 13, 2:45 AM EST, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 AM EST Thu Feb 13 2025
GAZ068>071-079-130830-
Lamar GA-Monroe GA-Upson GA-Talbot GA-Pike GA-
245 AM EST Thu Feb 13 2025
...Strong thunderstorms will impact portions of southern Pike,
Monroe, Upson, northwestern Talbot and Lamar Counties through 330 AM
EST...
At 245 AM EST, a line of strong thunderstorms with very heavy
rain was along a line extending from Lifsey Springs to Sunnyside to
Pleasant Hill, and moving east at 55 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
flooding especially in poor drainage areas.
Locations impacted include...
Thomaston, Barnesville, Forsyth, Zebulon, Milner, Woodland, Molena,
Yatesville, Meansville, Culloden, Aldora, Sunset Village, Lincoln
Park, The Rock, Concord, Atwater, Hilltop, Russellville, Sprewell
Bluff State Park, and Logtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3275 8463 3288 8451 3291 8451 3310 8447
3320 8401 3320 8385 3318 8382 3313 8382
3306 8375 3285 8389 3285 8397 3286 8398
3285 8398 3285 8412 3283 8413
TIME...MOT...LOC 0745Z 254DEG 49KT 3305 8440 3290 8444 3281 8452
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 13, 2:54 AM EST, 3 hours 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
254 AM EST Thu Feb 13 2025
GAZ023-025-033>035-044-045-047-130900-
Hall GA-Jackson GA-North Fulton GA-Walton GA-Barrow GA-DeKalb GA-
Gwinnett GA-South Fulton GA-
254 AM EST Thu Feb 13 2025
...Strong thunderstorms will impact portions of Barrow, DeKalb,
Gwinnett, northwestern Walton, south central Hall, Jackson and
central Fulton Counties through 400 AM EST...
At 253 AM EST, a line of thunderstorms with very heavy rainfall was
along a line extending from Berkeley Lake to near Sandtown, and
moving northeast at 60 mph.
HAZARD...Heavy rain and minor flooding.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary flooding especially in poor
drainage areas.
Locations impacted include...
Atlanta, Lawrenceville, Decatur, Winder, Jefferson, Commerce,
Peachtree Corners, City of South Fulton, Sandy Springs, Roswell,
Dunwoody, East Point, Duluth, Sugar Hill, Snellville, Suwanee,
College Park, Buford, Lilburn, and Loganville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3424 8345 3396 8355 3377 8397 3379 8398
3372 8409 3363 8465 3383 8446 3397 8438
3406 8414 3405 8410 3407 8411 3424 8363
TIME...MOT...LOC 0753Z 246DEG 61KT 3399 8420 3366 8456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Feb 13, 3:57 AM EST, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 AM EST Thu Feb 13 2025
GAZ069-079>081-130930-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
357 AM EST Thu Feb 13 2025
...Strong thunderstorms will impact portions of southeastern Upson,
northwestern Crawford, southeastern Talbot and northern Taylor
Counties through 430 AM EST...
At 356 AM EST, National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from near
Prattsburg to Howard to near Junction City, and moving east at 50
mph.
HAZARD...40 to 50 mph wind and increased chance of a brief tornado.
SOURCE...Radar indicated.
IMPACT...While winds should result in minor damage to tree limbs and
blowing around of light, unsecured objects, the leading
edge of this line of storms has also exhibited areas of
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Roberta, Junction City, Howard, Baldwinville, Salem, Prattsburg,
Carsonville, Wesley Church, Musella, Fickling Mill, and Po Biddy
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
&&
LAT...LON 3284 8401 3270 8400 3259 8413 3256 8450
3259 8448 3270 8448
TIME...MOT...LOC 0856Z 255DEG 43KT 3269 8441 3261 8441 3257 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:27 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 37 hr |
| Feb 12, 8:29 PM EST | River Flood Warning | FFC | Newton, Rockdale | 49 hr |
| Feb 12, 9:18 PM EST | River Flood Warning | FFC | Whitfield | 68 hr |
| Feb 12, 9:21 PM EST | Special Weather Statement | FFC | Bartow, Haralson, Polk | 39 min |
| Feb 12, 9:52 PM EST | Flash Flood Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:16 PM EST | Flash Flood Warning | FFC | Bartow, Haralson, Paulding, Polk | 6 hr |
| Feb 12, 11:51 PM EST | River Flood Warning | FFC | Polk | 12 hr |
| Feb 13, 12:04 AM EST | Special Weather Statement | FFC | Coweta, Fayette | 41 min |
| Feb 13, 12:32 AM EST | Special Weather Statement | FFC | Clayton, Henry, Rockdale | 43 min |
| Feb 13, 1:56 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 49 min |
| Feb 13, 2:04 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Feb 13, 2:10 AM EST | River Flood Warning | FFC | Cobb | 7 hr |
| Feb 13, 2:17 AM EST | River Flood Warning | FFC | Gwinnett | 26 hr |
| Feb 13, 2:25 AM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 31 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | DeKalb | 7 hr |
| Feb 13, 2:27 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 18 hr |
| Feb 13, 2:31 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 41 hr |
| Feb 13, 2:32 AM EST | River Flood Warning | FFC | Murray, Whitfield | 38 hr |
| Feb 13, 2:36 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Feb 13, 2:40 AM EST | River Flood Warning | FFC | Cobb | 18 hr |
| Feb 13, 2:45 AM EST | Special Weather Statement | FFC | Lamar, Monroe, Pike, Upson | 45 min |
| Feb 13, 2:54 AM EST | Special Weather Statement | FFC | Barrow, DeKalb, Fulton, Gwinnett, Jackson | 66 min |
| Feb 13, 3:07 AM EST | River Flood Warning | FFC | Cherokee | 34 hr |
| Feb 13, 3:10 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:18 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Feb 13, 3:24 AM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 13, 3:30 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 10 hr |
| Feb 13, 3:32 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Feb 13, 3:36 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Feb 13, 3:38 AM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 27 hr |
| Feb 13, 3:43 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 6 hr |
| Feb 13, 3:46 AM EST | River Flood Warning | FFC | Cherokee | 6 hr |
| Feb 13, 3:48 AM EST | River Flood Warning | FFC | Polk | 6 hr |
| Feb 13, 3:57 AM EST | Special Weather Statement | FFC | Taylor | 33 min |
| Feb 13, 4:10 AM EST | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Feb 13, 4:25 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 5 hr |
| Feb 13, 4:41 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Feb 13, 5:00 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 14 hr |
| Feb 13, 5:03 AM EST | River Flood Warning | FFC | Haralson | 21 days |
| Feb 13, 5:36 AM EST | River Flood Warning | FFC | Cherokee | 13 hr |
| Feb 13, 5:55 AM EST | River Flood Warning | FFC | Fulton | 7 hr |
| Feb 13, 6:20 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Feb 13, 6:26 AM EST | River Flood Warning | FFC | Coweta, Fayette | 5 hr |
| Feb 13, 6:44 AM EST | Special Weather Statement | FFC | Telfair, Wilcox | 46 min |
| Feb 13, 7:47 AM EST | River Flood Warning | FFC | Cherokee | 3 hr |
| Feb 13, 8:05 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 5 hr |
| Feb 13, 8:08 AM EST | River Flood Warning | FFC | Catoosa | 13 hr |
| Feb 13, 8:10 AM EST | River Flood Warning | FFC | Barrow, Jackson | 36 hr |
| Feb 13, 9:42 AM EST | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 3 days |
| Feb 13, 9:44 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 21 hr |
| Feb 13, 9:48 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 4 days |
| Feb 13, 10:09 AM EST | River Flood Warning | FFC | Cobb, Paulding | 20 hr |
| Feb 13, 11:10 AM EST | River Flood Warning | FFC | Newton, Rockdale | 2 hr |
| Feb 13, 11:13 AM EST | River Flood Warning | FFC | Floyd, Polk | 7 hr |
| Feb 13, 11:23 AM EST | River Flood Warning | FFC | Floyd | 25 hr |
| Feb 13, 11:29 AM EST | River Flood Warning | FFC | Floyd | 31 hr |
| Feb 13, 12:35 PM EST | River Flood Warning | FFC | Fayette, Spalding | 49 hr |
| Feb 13, 12:38 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 21 days |
| Feb 13, 12:42 PM EST | River Flood Warning | FFC | Floyd | 51 hr |
| Feb 13, 1:15 PM EST | River Flood Warning | FFC | Cherokee, Forsyth | 8 hr |
| Feb 13, 2:27 PM EST | River Flood Warning | FFC | Floyd | 7 hr |
| Feb 13, 2:33 PM EST | River Flood Warning | FFC | Catoosa | 29 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.